# SDR ALG2005F00086

- Difficulty date: October 13, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N523AL
- Make and model: Urocop EC120B
- Aircraft serial: 1262
- Engine: Tmeca ARRIU2F
- System (JASC): 6220 · Main Rotor Head
- Part: Plate
- Part number: C622A1011201
- Condition: Debonded
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, THE PILOT SUSPECTED THAT M/R DROOP STOP PLATE IS DEBONDED, NOTIFIED MAINTENANCE.  THE MECHANIC REMOVED M/R HUB AND BLADE TO GAIN ACCESS TO THE WEAR PLATES AND FOUND BOTH UPPER AND LOWER WEAR PLATED WERE DEBONDED, REMOVED AND REPLACED BOTH WEAR PLATES AND AC WAS RETURNED TO SERVICE.  (K)
